Duke Mathematical Journal

Stable bundles and integrable systems

Nigel Hitchin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 54, Number 1 (1987), 91-114.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077305506

Mathematical Reviews number (MathSciNet)
MR885778

Zentralblatt MATH identifier
0627.14024

Digital Object Identifier
doi:10.1215/S0012-7094-87-05408-1

Subjects
Primary: 58F07
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 32L05: Holomorphic bundles and generalizations 32L10: Sheaves and cohomology of sections of holomorphic vector bundles, general results [See also 14F05, 18F20, 55N30]

Citation

Hitchin, Nigel. Stable bundles and integrable systems. Duke Mathematical Journal 54 (1987), no. 1, 91--114. doi:10.1215/S0012-7094-87-05408-1. http://projecteuclid.org/euclid.dmj/1077305506.


Export citation

References

  • [1] M. F. Atiyah and R. Bott, A Lefschetz fixed point formula for elliptic complexes. II. Applications, Ann. of Math. (2) 88 (1968), 451–491.
  • [2] M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983), no. 1505, 523–615.
  • [3] C. Chevalley, The Betti numbers of the exceptional simple Lie groups, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 2, Amer. Math. Soc., Providence, R. I., 1952, pp. 21–24.
  • [4] N. J. Hitchin, Monopoles and geodesics, Comm. Math. Phys. 83 (1982), no. 4, 579–602.
  • [5] N. J. Hitchin, The self-duality equations on a Riemann surface, to appear.
  • [6] B. Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959), 973–1032.
  • [7] M. S. Narasimhan and S. Ramanan, Deformations of the moduli space of vector bundles over an algebraic curve, Ann. Math. (2) 101 (1975), 391–417.
  • [8] P. E. Newstead, Stable bundles of rank $2$ and odd degree over a curve of genus $2$, Topology 7 (1968), 205–215.
  • [9] S. Ramanan, The moduli spaces of vector bundles over an algebraic curve, Math. Ann. 200 (1973), 69–84.
  • [10] G. Scheja, Riemannsche Hebbarkeitssätze für Cohomologieklassen, Math. Ann. 144 (1961), 345–360.